# SDR USAA980408

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 947
- Part time: 41,361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-2 CHECK VISUAL AND VERIFIED BY EDDY CURRENT INSPECTION, FOUND A .8750 INCH CRACK STA 947 BETWEEN STR 15R AND STR 16R SKIN.  INSTALLED DOUBLER PER SRM 53-30-3.  (X)
